- Open Access
Erratum to: Existence of mild solutions for fractional nonlocal evolution equations with delay in partially ordered Banach spaces
Advances in Difference Equations volume 2017, Article number: 40 (2017)
In the publication of this article , there was an error in Chapter 4 Application on page 9. The error:
Instead should indicate:
This has now been included in the original article and the erratum.
Liang, Y, Yang, H, Guo, K: Existence of mild solutions for fractional nonlocal evolution equations with delay in partially ordered Banach spaces. Bound. Value Probl. 2017, 11 (2017). doi:10.1186/s13662-016-1058-1
The online version of the original article can be found under doi:10.1186/s13662-016-1058-1.
Rights and permissions
Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
About this article
Cite this article
Liang, Y., Yang, H. & Gou, K. Erratum to: Existence of mild solutions for fractional nonlocal evolution equations with delay in partially ordered Banach spaces. Adv Differ Equ 2017, 40 (2017). https://doi.org/10.1186/s13662-017-1100-y